1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Contraceptive pills-does it help or cause harm?

Discussion in 'Post Pregnancy Care' started by Ashna, Mar 2, 2006.

  1. Ashna

    Ashna Bronze IL'ite

    Messages:
    115
    Likes Received:
    20
    Trophy Points:
    33
    Gender:
    Female
    Contraceptive Pills

    Hi,

    I am not sure but just thought that this subform will be right for this post.
    Ashna.
     
    Last edited: Oct 4, 2006
    Loading...

  2. friends2b

    friends2b New IL'ite

    Messages:
    13
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    Hi Ashna,

    To be very sure get yourself thoroughly checked. I take combined pills which regulates my period and thus my skins remains clear. So, if there is any hormonal imbalance it will show on your skin. Your system needs to clean itself. I am sure it won't be anything bad, so don't get tensed, even that spoils your skin...:)
     
  3. cheer

    cheer Silver IL'ite

    Messages:
    918
    Likes Received:
    38
    Trophy Points:
    63
    Gender:
    Female
    Hi Ashna,


    Same thing happend with me too, i thought i was pregnant but did blood test it shows negative, i also having pimples + irritation. Took birth control pills & stopped this jan & still didn't have my periods. Today i'm going for my chkup again. Can anybody help me. Hey Ashna wht did ur doctor say???? Even i feel sometime like vomiting too.


    Hope to hear more frm U gals.

    Takecare,
    Anjali
     
  4. Ashna

    Ashna Bronze IL'ite

    Messages:
    115
    Likes Received:
    20
    Trophy Points:
    33
    Gender:
    Female
    Hi Anjali,

    I am fine now but i guess it was one of the most periods of my life when i was irritated with every small things though i am fine now.
     
    Last edited: Oct 4, 2006
  5. cheer

    cheer Silver IL'ite

    Messages:
    918
    Likes Received:
    38
    Trophy Points:
    63
    Gender:
    Female
    Hi Aashna,


    Thanx for ur reply, i went to doctor & he recommend me ultra sound. I'll go for ultra sound on thursday, but as per i got feedback frm my collegues & frm doctor is that that aft u stop taking birth control pills, body takes time to adjust. Pills effect continue for couple of mths. I'm still waiting for my periods.

    More later.

    Takecare,
    Anjali
     
  6. sunitha

    sunitha Gold IL'ite

    Messages:
    1,610
    Likes Received:
    81
    Trophy Points:
    103
    Gender:
    Female
    Dear Ilites,

    I was reading some member's query on Birth control pills and I thought about this question which I have been wanting to clarify for quite some time.

    There is this general notion that contraceptive pills are harmful to one's health. How far is this true?

    From what I heard and have noticed for some time now,many Indians in the U.S especially,(maybe even in other countries),are finding it difficult to conceive and have kids. Is this because they have been using contraceptive pills for sometime to avoid pregnancy ,added to other factors like change of place after marriage,change of climate etc. One might ask,why only Indians have this problem,why others like Americans or Europeans don't have this problem.They are also using pills to control birth,how come they do not have problems when it comes to conceiving afterwards. One thing I feel is ,they start using pills right from their teenage years and are sexually active from then itself,whereas,we people start using them only after marriage.Does that play a role in fertility?

    Come on,lets pour in our thoughts on this...
     
    6 people like this.
  7. safa

    safa Bronze IL'ite

    Messages:
    452
    Likes Received:
    26
    Trophy Points:
    33
    Gender:
    Female
    Yeah Sunitha, a good question, me also want to know some more information about pills. My friend told me, when they asked for pills in the pharamcy, the pharmacist advised to do regular breast checkups if taking pills. She panicked and gave up the idea to take pills. Nowadays, breast cancer rate is increased, do the pills have any role in this?
    Hope some one will answer...
     
  8. cheer

    cheer Silver IL'ite

    Messages:
    918
    Likes Received:
    38
    Trophy Points:
    63
    Gender:
    Female
  9. puni88

    puni88 Moderator Staff Member IL Hall of Fame

    Messages:
    12,320
    Likes Received:
    7,222
    Trophy Points:
    545
    Gender:
    Female
    Hello All,
    There are many side effects/harmfull effects of these pills.
    These pills are based on harmone effects.
    Which inturn changes your body, mind etc.
    Taking pills in a long run might cause breast cancer, menopause problems etc.

    Thanks,
    Punitha
     
  10. Blondie

    Blondie Bronze IL'ite

    Messages:
    390
    Likes Received:
    24
    Trophy Points:
    33
    Gender:
    Female
    As with any type of drug\medication prolonged use might be harmful.

    As for the difficulty in concieving after getting off the pill, It takes 6 to 8 months for the body to be clear of the contraceptive effect and after that it depends on the body metabolics of the person. Stress also plays a major role in difficulties with conception.

    Pros of the pill:
    Clears skin for people with acne problem.
    Regulates flow for people with excess monthly flow.
    Decreases size of fibroids (by cutting short their blood supply??)

    I have experienced all the pros mentioned here since my gyn put me on pills as one of the alternative method to treat fibroids. Thats when I did research on them cause I never used pills as contraceptive (used the age old time tested method of following the peak ovulation times to serve both as contraceptive and fertility tactic)

    Hope this info is of use...
     

Share This Page